Browse Title Index


 
Issue Title
 
Vol 16 (2008) On uniform polynomial approximation of functions that are analytic in finite number of non-intersecting continuums Abstract   PDF (Русский)
S.B. Vakarchuk, M.B. Vakarchuk, V.I. Zabutna
 
Vol 23 (2015) On $$$(W; p^{\alpha}(y))$$$-summation of trigonometrical Fourier integrals Abstract   PDF (Русский)
L.G. Bojtsun, T.I. Rybnikova
 
Vol 17 (2009) On widths of some classes of functions with values in Hilbert space Abstract   PDF (Русский)
S.V. Savela
 
Vol 16 (2008) One-sided approximation of some classes of singular integrals with regard to point position on the interval Abstract   PDF (Русский)
A.M. Pasko
 
Vol 24 (2016) Optimal recovery of convolution of n-functions from various classes by linear information Abstract   PDF (Русский)
M.S. Gun'ko
 
Vol 21 (2013) Pointwise estimates of one-sided approximations of one class of singular integrals Abstract   PDF (Українська)
A.M. Pas'ko, O.O. Kolesnyk
 
Vol 26 (2018) Pointwise estimates of the best one-sided approximations of classes $$$W^r_{\infty}$$$ for $$$0 < r < 1$$$ Abstract   PDF (Українська)
A.M. Pas'ko, V.D. Stefura
 
Vol 26 (2018) Preamble Details   PDF (Українська)
Editors Editors
 
Vol 27, No 1 (2019) Preamble Details   PDF
Editors Editors
 
Vol 27, No 2 (2019) Preamble Details   PDF
Editors Editors
 
Vol 28, No 1 (2020) Preamble Details   PDF
Editors Editors
 
Vol 28, No 2 (2020) Preamble Details   PDF
Editors Editors
 
Vol 19 (2011) Preamble Details   PDF (Українська)
Editors Editors
 
Vol 18 (2010) Preamble Details   PDF (Українська)
Editors Editors
 
Vol 17 (2009) Preamble Details   PDF (Українська)
Editors Editors
 
Vol 16 (2008) Preamble Details   PDF (Українська)
Editors Editors
 
Vol 15 (2007) Preamble Details   PDF (Українська)
Editors Editors
 
Vol 25 (2017) Properties and approximation of integrable functions Abstract   PDF (Українська)
V.P. Motornyi, U.P. Babyak, K.R. Studenikina, M.V. Shtats'ka
 
Vol 18 (2010) Properties of almost locally normal groups, in which any two Sylow $$$p$$$-subgroups are locally conjugate Abstract   PDF (Українська)
O.M. Tkachenko
 
Vol 21 (2013) Properties of certain moduli of continuity of integrable functions Abstract   PDF (Українська)
V.P. Motornyi, V.V. Sedunova
 
Vol 22 (2014) Properties of certain moduli of continuity of integrable functions in $$$L_p$$$ spaces Abstract   PDF (Українська)
V.V. Sedunova
 
Vol 17 (2009) Properties of generalized Lebesgue constants for partial Fourier-Jacobi sums Abstract   PDF (Русский)
O.V. Motorna, V.P. Motornyi
 
Vol 28, No 2 (2020) Properties of the second-kind Chebyshev polynomials of complex variable Abstract   PDF
O.V. Veselovska, V.V. Dostoina, M.I. Klapchuk
 
Vol 17 (2009) Quasi-lower semicontinuous regularization of mappings in Banach spaces Abstract   PDF (Українська)
A.V. Dovzhenko, P.I. Kogut
 
Vol 28, No 2 (2020) Recovery of continuous functions from their Fourier coefficients known with error Abstract   PDF
K.V. Pozharska, O.A. Pozharskyi
 
176 - 200 of 241 Items << < 3 4 5 6 7 8 9 10 > >>